Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

16 year old with tingling and numbness on the legs. Taking supplements. Cause?

I m a sixteen year old, relatively healty girl. I ve been going trough roughly 4-5 months now with occasions of tingling , and no the last 1-2 months I ve experienced numbness, which usually will affect my legs, usually just my left one but at times both or the opposite. Once my legs went numb for times in an entire day. I ve visited a doctor for my issues, and he told me he was 100% sure I had b12 defiency, since I ve been a vegetarian for 4 years now. Now I take supplements for iron and b12, but still am on my vegetarian diet , though I eat fish or egg every second day. I m also so, so cold . I sleep with three blankets at night even though we have average temperature at home and when out in the cold, that s when the tinglings usually start. However, I ve got stitchings on my back, ribs, legs, fingers, feet etc etc. The numbness will usually happen when I m sitting down, but just yesterday I experienced it for the first time whilst lying down in my bed, ready for sleep. I d be happy for help.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
i am really sorry you have to go through this.What i would like to know was a blood test done to confirm B12 deficiency?If the diagnosis has been made clinically i think one should also think of other possibilty so i think it would be good if you can meet a nerulogist to rule out other reasons for this numbness.In the mean while continue the supplements as advocated by the docter.
Take Care.

Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor